Minimality of toric arrangements

D'Antonio, Giacomo and Delucchi, Emanuele (2015) Minimality of toric arrangements. Journal of the European Mathematical Society, 17 (3). pp. 483-521. ISSN 1435-9855

Full text not available from this repository. (Request a copy)


We prove that the complement of a toric arrangement has the homotopy type of a minimal CW-complex. As a corollary we deduce that the integer cohomology of these spaces is torsion-free. We apply discrete Morse theory to the toric Salvetti complex, providing a sequence of cellular collapses that leads to a minimal complex.

Actions (login required)

View Item View Item